Skip to content
My WebMD Sign In, Sign Up
Nerve pain in feet and insomnia
avatar
SLKB40 posted:
Help!!! I have been experiencing some serious pains in my feet along with swelling. It feels like I am getting shocks every few seconds. I am unable to sleep because the pain wakes me! My doctor told me to try Lyrica and increase my prednisone along with Voltaren!!! Nothing!!! I don't get relief and I have difficulty walking. I need a remedy because I have to be able to function. I soak in Epson salt and use tiger balm...nothing eases the pain and nothing stops the nerves from shocking the living lights out of me...Oh yeah my doctor also said to try Benadryl to help me sleep. It was like drinking water...Nothing. I am trying to make an appointment to see my Rhematologist but he is off until Sept!!!!! HELP!!!!!!
Reply
 
avatar
MIBeth responded:
I thought I was the only one with such pain in my feet!!! It feels like you stuck your foot in a light socket and it wakes me up also. I have no idea what it is, but like you state, there is nothing that helps it! Let me know if you get any suggestions. I mention this to my Rheumy and he states that it's the arthritis in my feet. I don't think so!!!!


Featuring Experts

Dr. R. Swamy Venuturupalli is a board-certified rheumatologist practicing in Los Angeles. He is Clinical Chief of the Division of Rheumatology at Ce...More

Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

MUSIC VIDEOS ABOUT MADE ABOUT LUPUS
11 criteria to dx lupus: http://youtu.be/iNiXZFmHx-g Lupus pals video: http://youtu.be/nuQW8zMkKN4 Please let me know what you ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.